# SDR DHL2006873520

- Difficulty date: May 27, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 13 DOOR EXTERNAL SKIN CRACKED 0.500 INCH (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 52-8-1 FIG 1 SHEET 1.  REMOVED DAMAGED PLATING IAW SRM 52-1-0, SRM 51-1-21.  FABRICATED NEW PLATING (AL2024T6 0.050") IAW SRM 52-8-1 FIG 1 SHEET 1 ITEM -E-.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-21.
